# SDR CALA2025073107181

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 124,308 hours, 18,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START,  SELECTED PACKS ON HAD STRONG FUME ODORS IN BACK OF CABIN,  REPORTED BY THE AFT CABIN AREA FLIGHT ATTENDANTS THAT WAS A FUEL ODOR AFTER ENG START FOR ABOUT 5 MINS UNTIL IT CLEAR OUT OF CABIN. REPORTED ONLY HAVING THIS ISSUE OUT OF LHR.  VERIFIED NO FUEL ODOR WAS PRESENT WHEN PLANE ARRIVED IAW AMM 05-51-00. OK TO CONT.
